# SDR 2007FA0000376

- Difficulty date: September 7, 2006
- Submitted: April 30, 2007
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- Engine time: 11,322 hours, 12,346 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Part number: 02R3022406
- Condition: Cracked
- Location: Rt Engine
- Part time: 11,322 hours, 123,466 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SCHEDULED MAINTENANCE,REMOVED LT ENGINE EXHAUST STACK TO FACILITATE INSPECTING THE EXHAUST DUCT. FOUND CRACK FOLLOWING THE CIRCUMFERENCE OF THE SKI SLOPE. THE EXHAUST DUCT HAD PWA SB 3380 COMPLIED WITH 431 HOURS EARLIER.  POWER SECTION WAS REMOVED AND SENT FOR REPAIR.
